Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/111262
Title: Construction of Solutions to Control Problems for Fractional- Order Linear Systems Based on Approximation Models
Authors: Gomoyunov, M. I.
Lukoyanov, N. Y.
Issue Date: 2020
Publisher: Krasovskii Institute of Mathematics and Mechanics
Krasovskii Institute of Mathematics and Mechanics UB RAS
Citation: Gomoyunov M. I. Construction of Solutions to Control Problems for Fractional- Order Linear Systems Based on Approximation Models / M. I. Gomoyunov, N. Y. Lukoyanov // Trudy Instituta Matematiki i Mekhaniki UrO RAN. — 2020. — Vol. 26. — Iss. 1. — P. 39-50.
Abstract: We consider an optimal control problem for a dynamical system whose motion is described by a linear differential equation with the Caputo fractional derivative of order α ∈ (0, 1). The time interval of the control process is fixed and finite. The control actions are subject to geometric constraints. The aim of the control is to minimize a given terminal-integral quality index. In order to construct a solution, we develop the following approach. First, from the considered problem, we turn to an auxiliary optimal control problem for a first-order linear system with lumped delays, which approximates the original system. After that, the auxiliary problem is reduced to an optimal control problem for an ordinary differential system. Based on this, we propose a closed-loop scheme of optimal control of the original system that uses the approximating system as a guide. In this scheme, the control in the approximating system is formed with the help of an optimal positional control strategy from the reduced problem. The effectiveness of the developed approach is illustrated by a problem in which the quality index is the norm of the terminal state of the system. © 2020 Krasovskii Institute of Mathematics and Mechanics. All rights reserved.
Keywords: APPROXIMATION
CLOSED-LOOP CONTROL
FRACTIONAL-ORDER DERIVATIVES
LINEAR SYSTEMS
OPTIMAL CONTROL
TIME-DELAY SYSTEMS
URI: http://hdl.handle.net/10995/111262
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85090518080
PURE ID: 12459326
ISSN: 0134-4889
metadata.dc.description.sponsorship: This work was supported by RSF (project no. 19-11-00105).
RSCF project card: 19-11-00105
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85090518080.pdf247,14 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.